1.简单
Which precautions are needed for a patient with suspected infectious pulmonary tuberculosis?
- AContact precautions with gloves only
- BStandard precautions only
- CAirborne precautions with a respirator mask
- DProtective isolation for the patient's own sake
2.简单
How does CPAP help in obstructive sleep apnoea?
- AIt removes carbon dioxide through a filter
- BConstant positive pressure holds the upper airway open
- CIt slows the breathing rate during sleep
- DIt delivers a drug that relaxes the airway muscles overnight
3.简单
对吸烟者来说,哪项干预最能有效延缓 COPD 的进展?
- A每日口服皮质类固醇
- B戒烟
- C长期口服抗生素
- D长期家庭氧疗
4.中等
A patient who had a leg amputation says they feel burning pain in the missing foot. What is the best response?
- AExplain that phantom limb pain is real and arrange treatment
- BTell the patient the pain must be imaginary as the foot has gone
- CAdvise that it will be ignored until it stops
- DExplain that burning pain in the missing foot shows wound infection
5.中等
A patient with an implantable cardioverter-defibrillator asks what to do if it fires. Which teaching is correct?
- AIgnore any shock at all, because the device is designed to fire every day and needs no follow-up
- BRemove the device battery at home if it fires more than once
- COne shock and well: contact the device clinic; repeated shocks or unwell: call emergency services
- DDrive straight to hospital alone after any shock so the device can be checked by the team
6.中等
When should an adult with cystic fibrosis take pancreatic enzyme capsules?
- AOnly at bedtime
- BWith all meals and snacks that contain fat
- COnce a day on waking, at least an hour before any food
- DOnly when they have diarrhoea
7.困难
Minutes after an IV antibiotic is started, a patient has wheeze, swollen lips, a rash and BP 78/44 mmHg. The infusion has been stopped and help called. What is the next priority?
- ARestart the infusion at a slower rate
- BGive intramuscular adrenaline (epinephrine)
- CGive a nebulised salbutamol dose only
- DGive an oral antihistamine tablet and observe for an hour
8.困难
Shortly after a thoracentesis, a patient becomes breathless with sharp chest pain and reduced breath sounds on the same side. What complication is most likely?
- ARe-accumulation of the effusion
- BPneumothorax
- CPulmonary embolism from the leg
- DInfection at the puncture site
答案
- 1. C · Airborne precautions with a respirator mask
- 2. B · Constant positive pressure holds the upper airway open
- 3. B · 戒烟
- 4. A · Explain that phantom limb pain is real and arrange treatment
- 5. C · One shock and well: contact the device clinic; repeated shocks or unwell: call emergency services
- 6. B · With all meals and snacks that contain fat
- 7. B · Give intramuscular adrenaline (epinephrine)
- 8. B · Pneumothorax
完整分步解答:请在 examproblems.com 上练习本主题。